An alternative proof of the Aubin-Lions lemma

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Using a generalized version of the Weyl-Riesz criterion for compactness of subsets of Lebesgue-Bochner spaces, we present in this short note an alternative proof of a result by J. Simon [4] that extends the classical result by J.P. Aubin and J.L. Lions on compact embeddings in Lebesgue-Bochner spaces to the non-reflexive Banach space case.

Original languageEnglish (US)
Pages (from-to)253-257
Number of pages5
JournalArchiv der Mathematik
Volume101
Issue number3
DOIs
StatePublished - Sep 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'An alternative proof of the Aubin-Lions lemma'. Together they form a unique fingerprint.

Cite this